American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 121 found      Go to page: 1 2 3 4 5

[61] Jim Agler and John E. McCarthy. Model theory I: Isometries. Graduate Studies in Mathematics 44 (2002) 151-165.
Book volume table of contents
View Article: PDF

[62] Jim Agler and John E. McCarthy. Kernels and function spaces. Graduate Studies in Mathematics 44 (2002) 15-33.
Book volume table of contents
View Article: PDF

[63] Jim Agler and John E. McCarthy. Prerequisites and notation. Graduate Studies in Mathematics 44 (2002) 1-5.
Book volume table of contents
View Article: PDF

[64] Jim Agler and John E. McCarthy. Parrott's lemma. Graduate Studies in Mathematics 44 (2002) 277-279.
Book volume table of contents
View Article: PDF

[65] Jim Agler and John E. McCarthy. Introduction. Graduate Studies in Mathematics 44 (2002) 7-13.
Book volume table of contents
View Article: PDF

[66] Jim Agler and John E. McCarthy. Model theory II: Function spaces. Graduate Studies in Mathematics 44 (2002) 237-261.
Book volume table of contents
View Article: PDF

[67] Jim Agler and John E. McCarthy. Collections of kernels. Graduate Studies in Mathematics 44 (2002) 211-235.
Book volume table of contents
View Article: PDF

[68] Jim Agler and John E. McCarthy. Schur products. Graduate Studies in Mathematics 44 (2002) 273-275.
Book volume table of contents
View Article: PDF

[69] Jim Agler and John E. McCarthy. $P^2(\mu )$. Graduate Studies in Mathematics 44 (2002) 49-53.
Book volume table of contents
View Article: PDF

[70] Jim Agler and John E. McCarthy. The universal Pick kernel. Graduate Studies in Mathematics 44 (2002) 97-124.
Book volume table of contents
View Article: PDF

[71] Jim Agler and John E. McCarthy. Localization. Graduate Studies in Mathematics 44 (2002) 263-272.
Book volume table of contents
View Article: PDF

[72] Jim Agler and John E. McCarthy. The spectral theorem for normal $m$-tuples. Graduate Studies in Mathematics 44 (2002) 287-291.
Book volume table of contents
View Article: PDF

[73] Jim Agler and John E. McCarthy. Riesz interpolation. Graduate Studies in Mathematics 44 (2002) 281-285.
Book volume table of contents
View Article: PDF

[74] Jim Agler and John E. McCarthy. Hardy spaces. Graduate Studies in Mathematics 44 (2002) 35-48.
Book volume table of contents
View Article: PDF

[75] Jim Agler and John E. McCarthy. Pick redux. Graduate Studies in Mathematics 44 (2002) 55-69.
Book volume table of contents
View Article: PDF

[76] Jim Agler and John E. McCarthy. Pick Interpolation and Hilbert Function Spaces. Graduate Studies in Mathematics 44 (2002) MR MR1882259.
Book volume table of contents

[77] Jim Agler and John E. McCarthy. Characterizing kernels with the complete Pick property. Graduate Studies in Mathematics 44 (2002) 79-95.
Book volume table of contents
View Article: PDF

[78] D. Alpay, A. Dijksma and H. Langer. On the Loewner problem in the class $\mathbf{N}_{\kappa}$. Proc. Amer. Math. Soc. 130 (2002) 2057-2066. MR 1896042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Gelu Popescu. Spectral lifting in Banach algebras and interpolation in several variables. Trans. Amer. Math. Soc. 353 (2001) 2843-2857. MR 1828475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Gelu Popescu. A lifting theorem for symmetric commutants. Proc. Amer. Math. Soc. 129 (2001) 1705-1711. MR 1814100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Tiberiu Constantinescu and Aurelian Gheondea. The Schur algorithm and coefficient characterizations for generalized Schur functions. Proc. Amer. Math. Soc. 128 (2000) 2705-2713. MR 1670430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Raúl Curto and Lawrence A. Fialkow. The truncated complex $K$-moment problem. Trans. Amer. Math. Soc. 352 (2000) 2825-2855. MR 1661305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Karlheinz Gröchenig. Irregular sampling, Toeplitz matrices, and the approximation of entire functions of exponential type. Math. Comp. 68 (1999) 749-765. MR 1613711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] D. Alpay and J. Rovnyak. Loewner's theorem for kernels having a finite number of negative squares. Proc. Amer. Math. Soc. 127 (1999) 1109-1117. MR 1473653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] B. Korenblum, A. Mascuilli and J. Panariello. A generalization of Carleman's uniqueness theorem and a discrete Phragmén-Lindelöf theorem. Proc. Amer. Math. Soc. 126 (1998) 2025-2032. MR 1443835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Ricardo Estrada. Vector moment problems for rapidly decreasing smooth functions of several variables. Proc. Amer. Math. Soc. 126 (1998) 761-768. MR 1422866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Raúl E. Curto and Lawrence A. Fialkow. Flat extensions of positive moment matrices: recursively generated relations. Memoirs of the AMS 136 (1998) MR 1445490.
Book volume table of contents   

[88] Leonhard Frerick and Jürgen Müller. Infinite Taylor interpolation. Proc. Amer. Math. Soc. 125 (1997) 3331-3337. MR 1403126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Mourad E. H. Ismail and Mizan Rahman. Ladder operators for Szegö polynomials and related biorthogonal rational functions . Proc. Amer. Math. Soc. 124 (1996) 2149-2159. MR 1350949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Hari Bercovici and Adele Zucchi. Generalized interpolation in a multiply connected region. Proc. Amer. Math. Soc. 124 (1996) 2109-2113. MR 1322912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 121 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia